# SDR P5CA2022012700024

- Difficulty date: February 1, 2022
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N454PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30812
- Aircraft time: 82,337 hours, 13,903 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH WING L/E CAVITY LES 884.47 (NEAR REFUEL PNL) SUPPORT BEAM FOUND CRACK( LH WING FIXED L/E LOWER SURFACE PANEL SUPPORT BEAM REPAIR AT ILES 848.5-908.5 )
